Armenian Journal of Mathematics

Weighted $L_P-$ Norm Inequalities For Various Convolution Type Transformations And Their Applications

Nhan, Nguyen Du Vi and Duc, Dinh Thanh and Tuan, Vu kim (2009) Weighted $L_P-$ Norm Inequalities For Various Convolution Type Transformations And Their Applications. Armenian Journal of Mathematics, 1 (4). pp. 1-18. ISSN 1829-1163

This is the latest version of this item.

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
232Kb

Abstract

In this paper we introduce several iterated convolutions and establish weighted $L_p,\ p>1,-$ norm inequalities for them by using the H\"{o}lder’s inequality and the transform of integrals. Applications to wave and heat equations, Klein-Gordon equation are also considered. Especially, we will see their applications to inhomogeneous differential equations.

Item Type:Article
Subjects:35-xx Partial differential equations
44-xx Integral transforms, operational calculus
ID Code:76
Deposited By:Professor Anry Nersesyan
Deposited On:08 Jan 2009 14:30
Last Modified:19 Apr 2011 02:23

Available Versions of this Item

Repository Staff Only: item control page